Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
New Members, Please read our Forum Rules before submitting your first discussion

Looking for a buddy

2

Comments

  • Hi. If anyone is listening. I went to docs on monday to report in. He was very supportive. Having come this far. Still no migraine! yeah. We have decided to see the month out with no meds. He did say there were easier ways of getting through the withdrawal but it is done now and he understood the logic. If no migraine inside the month he feels we should be adding the meds back in one at a time to test the effects. Which seems sensible. Anyhoo my pharmacy is very helpful and obviously is well in touch with my situation and they suggested asking doc for lyreca? Spelling or gabapentin for my nerve pain which i am just putting up with for now to test the headache theory. Does anyone who suffers migraine have any feedback for me? Thanks
  • Well done for stopping the drugs though they do warn never to do that!! I was on Fentanyl 50mg patches at one point went straight down to 25mg and then another two weeks later stopped them. I had heard really bad things about Fentanyl and that it was so addictive that it was hard to come off it. The withdrawals were the worst I felt like I was dying! I suppose it depends on your dosage but I wouldn't recommend it to anyone!
    Having stopped them I found I couldn't move and the pain was horrendous but was then put on oxy.
    How are you feeling now? Have the withdrawal symptoms stopped?
  • advertisement
Sign In or Register to comment.